Operator theory on noncommutative domains / [electronic resource] Gelu Popescu.

By: Popescu, Gelu, 1958-Material type: TextTextSeries: Memoirs of the American Mathematical Society ; no. 964.Publication details: Providence, R.I. : American Mathematical Society, 2010Description: 1 online resource (vi, 124 p.)ISBN: 9781470405786 (online)Subject(s): Ergodic theory | Linear operators | Dilation theory (Operator theory) | Noncommutative algebrasAdditional physical formats: Operator theory on noncommutative domains /DDC classification: 515/.724 LOC classification: QA313 | .P67 2010Online resources: Contents | Contents
Contents:
Introduction Chapter 1. Operator algebras associated with noncommutative domains Chapter 2. Free holomorphic functions on noncommutative domains Chapter 3. Model theory and unitary invariants on noncommutative domains Chapter 4. Commutant lifting and applications
Item type: E-BOOKS
Tags from this library: No tags from this library for this title. Log in to add tags.
    Average rating: 0.0 (0 votes)
Current library Home library Call number Materials specified URL Status Date due Barcode
IMSc Library
IMSc Library
Link to resource Available EBK13417

"Volume 205, number 964 (third of 5 numbers)."

"May 2010."

Includes bibliographical references.

Introduction Chapter 1. Operator algebras associated with noncommutative domains Chapter 2. Free holomorphic functions on noncommutative domains Chapter 3. Model theory and unitary invariants on noncommutative domains Chapter 4. Commutant lifting and applications

Access is restricted to licensed institutions

Electronic reproduction. Providence, Rhode Island : American Mathematical Society. 2012

Mode of access : World Wide Web

Description based on print version record.

There are no comments on this title.

to post a comment.
The Institute of Mathematical Sciences, Chennai, India

Powered by Koha